# SDR AWXA200601698

- Difficulty date: August 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 60,193 hours, 42,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE EMERGENCY ESCAPE PATH LIGHTING ON AISLE WALL OF AFT L/H GALLEY WERE INOP (WIRES PULLED OUT).  MX RE-SPLICED THE WIRING IAW SWPM 20-30-12.  OPS CHECK WAS GOOD.
